# SDR DALA2024110810756

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 35,536 hours, 13,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5336479) SEAT AISLE EMERGENCY LIGHT AT 13D BROKEN. REPLACED 13D EMERGENCY LIGHT IAW B737 AMM 33-51. OPS CHECK OK.
